# SDR AALA20150530004

- Difficulty date: May 30, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N496AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49734
- Aircraft time: 73,812 hours, 38,807 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 38430110
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

EMERGENCY DECLARED, LANDING UNEVENTFUL & ACFT NOT OVERWEIGHT.  DURING APPROACH LT HYD LOW PRESS LIGHT ILLUMINATED WITH HYD QTY INDICATION HIGH.  FOUND EXCESSIVE AIR IN BOTH HYD SYS, BLEED AIR.  R & R NR 1 ENG HYD PUMP IAW AMM 29-10-05.  SERVICED HYD SYS.  PERFORMED OPERATIONAL & LEAK CHECKS.  SYS CHECKED NORMAL.
